MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP,TSV,4.1MM,SBM,13; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP,TSV,4.1MM,SBM,13; DENTAL IMPLANT
Catalog Number TSV4B13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Inflammation (1932)
Date of Event 02/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A4: weight unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the patient returned with pain and mobility at the implant of tooth site #13.Symptoms as a result of the event: abscess, pain and inflammation.

Brand Name
IMP,TSV,4.1MM,SBM,13
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24596205
Report Number0001038806-2026-01344
Device Sequence Number8986102
Product Code DZE
UDI-Device Identifier00889024019249
UDI-Public(01)00889024019249(17)280613(10)1268813
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K072589
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSV4B13
Device Lot Number1268813
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight60 KG
Patient EthnicityNon Hispanic